# SDR USAA2012081300026

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 39,803 hours, 14,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3778
- Condition: Inoperative
- Location: Cabin
- Part time: 39,803 hours, 14,448 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY POWER SUPPLY UNIT HAS FAULT.  REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38-004.
